# SDR A6WA201140054

- Difficulty date: January 13, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER BLOCKER DOORS 1 THRU 9 HAVE WORN ATTACH HARDWARE UPON REMOVAL OF HARDWARE ON BLOCKER DOOR NR 9 FWD INBD LUG TO BE DAMAGED.  R & R BLOCKER DOOR HINGE SUPPORT FITTING P/N 228-50758-809 IAW CMM 78-30-00, REPAIR NR SRS097.
